MAUDE Adverse Event Report: MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MPRI SPRINT QUATTRO SECURE MRI SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 694758
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: dtba1q1, icd, 429888, lead, implanted: (b)(6) 2016.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a routine device changeout, the physician encountered difficulty in extracting the right ventricular (rv) lead from the implantable cardioverter defibrillator (icd) port, even after utilizing multiple rotation wrenches.After multiple attempts, the lead insulation was stripped away from the lead, and the lead fractured.The lead was eventually disconnected, and was subsequently capped and replaced.The patient was noted to have experienced asystole during the procedure.No further patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO SECURE MRI SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key11324593
Report Number2649622-2021-02902
Device Sequence Number19874319
Product Code LWS
UDI-Device Identifier00643169535961
UDI-Public00643169535961
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2018
Device Model Number694758
Device Catalogue Number694758
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4480 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age77 YR